MAUDE Adverse Event Report: STERIS Mexico, S. de R.L. de C.V. V-PRO; Sterilizer

STERIS Mexico, S. de R.L. de C.V. V-PRO; Sterilizer
Model Number max 2
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury

Brand Name
V-PRO
Common Device Name
Sterilizer
Manufacturer (Section D)
STERIS Mexico, S. de R.L. de C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS Mexico, S. de R.L. de C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50128664
Report Number3005899764-2026-00051
Device Sequence Number5637307
Product Code MLR
UDI-Device Identifier00724995158354
UDI-Public(01)00724995158354(11)240116
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Numbermax 2
Device Catalogue NumberVP50002101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date08/04/2026
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown